EconPapers    
Economics at your fingertips  
 

Scott-Suppes representability of semiorders: Internal conditions

Francisco J. Abrísqueta, Juan C. Candeal, Esteban Induráin and Margarita Zudaire

Mathematical Social Sciences, 2009, vol. 57, issue 2, 245-261

Abstract: We analyze the structure of a semiorder, paying attention to its representability through a real-valued function and a positive constant threshold (the so-called Scott-Suppes representation). We furnish a new set of sufficient conditions for the Scott-Suppes representability of semiorders. Unlike previous characterizations already introduced in the literature, these new conditions can be expressed directly in terms of the given semiordered structure.

Keywords: Semiorders; Scott-Suppes; representability (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(08)00106-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:57:y:2009:i:2:p:245-261

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:57:y:2009:i:2:p:245-261